# SDR 08FDEA01502

- Difficulty date: April 23, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Nose Cowl
- Part number: 2242101569
- Part serial: 214500
- Condition: Delaminated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE NOSE COWL IS DELAMINATED AT THE FWD LOWER END.  REMOVED & REPLACED THE NR 1 NOSE COWL IAW AMM 71-11-00-4. FAN COWL DOORS TO BE ADJUSTED & CLOSED ON THE NR 1 ENGINE INSTALLATION W/C 64T0700-1.
